# SDR SWIA202157094

- Difficulty date: January 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT APPROXIMATELY LBL27 FS985.00-FS1000.00 CORRODED.   (C-CHECK) RO 3/25/2021    FOUND FLOOR TRACK AT LBL 27 FS 985 TO FS 1000 100% EXFOILIATED AND INSTALLED NEW TRACK REF CRJ 700 AMM 53-00-49-400-802-A06 USING TW 4978 CAL DUE 30 JUN 21.
